Rocky Mountain Journal of Mathematics

A Note on the Number of $t$-Core Partitions

Ken Ono

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 25, Number 3 (1995), 1165-1169.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1181072212

Digital Object Identifier
doi:10.1216/rmjm/1181072212

Mathematical Reviews number (MathSciNet)
MR1357117

Zentralblatt MATH identifier
0852.11055

Citation

Ono, Ken. A Note on the Number of $t$-Core Partitions. Rocky Mountain J. Math. 25 (1995), no. 3, 1165--1169. doi:10.1216/rmjm/1181072212. http://projecteuclid.org/euclid.rmjm/1181072212.


Export citation

References

  • G. Andrews, Eureka! $num=\Delta+\Delta+\Delta$ J. Number Theory 23 (1986), 285-293.
  • N.J. Fine, Basic hypergeometric series and applications, Amer. Math. Soc. 27, 1988.
  • F. Garvan, Some congruence properties for partitions that are $t$-cores, Proc. London Math. Soc. 66 (1993),
  • F. Garvan, D. Kim and D. Stanton, Cranks and $t$-cores, Invent. Math. 101 (1990),
  • A. Klyachko, Modular forms and representations of symmetric groups, integral lattices and finite linear groups, Zap. Nauchn. Sem. Leningrad Otdel. Mat. Inst. Steklov (LOMI) 116 (1982),
  • K. Ono, Congruences on the Fourier coefficients of modular forms on $\Gamma_0(N)$, Ph.D. thesis, The University of California, Los Angeles, 1993.
  • --------, On the positivity of the number of $t$-core partitions, Acta Arithmetica, to appear.